Embeddedness of proper minimal submanifolds in homogeneous spaces

Sung-Hong Min Korea Institute for Advanced Study

Differential Geometry mathscidoc:1609.10340

Journal of Differential Geometry, 95, (3), 503-527, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-14 08:38:11 uploaded by admin ] [ 541 downloads ] [ 0 comments ]
@inproceedings{sung-hong2013embeddedness,
  title={EMBEDDEDNESS OF PROPER MINIMAL SUBMANIFOLDS IN HOMOGENEOUS SPACES},
  author={Sung-Hong Min},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914083811132512002},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={3},
  pages={503-527},
  year={2013},
}
Sung-Hong Min. EMBEDDEDNESS OF PROPER MINIMAL SUBMANIFOLDS IN HOMOGENEOUS SPACES. 2013. Vol. 95. In Journal of Differential Geometry. pp.503-527. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914083811132512002.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved